Math @ Duke
|
Publications [#302459] of Lillian B. Pierce
Papers Published
- Bober, J; Carneiro, E; Hughes, K; Kosz, D; Pierce, LB, Corrigendum to “on a discrete version of Tanaka’s theorem for maximal functions”,
Proceedings of the American Mathematical Society, vol. 143 no. 12
(2015),
pp. 5471-5473, American Mathematical Society (AMS), ISSN 0002-9939 [doi]
(last updated on 2025/04/03)
Abstract: © 2015 American Mathematical Society.In this note we present a brief fix for an oversight in the proof of Lemma 3(iii) in a 2012 paper by Bober, Carneiro, Hughes and Pierce.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|